# SDR HALA0100296

- Difficulty date: December 13, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- System (JASC): 2701 · Control Column Section
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 191 - FLT CONTROL COLUMN DISCONNECT LIGHT ON IN FLIGHT.  AIRCRAFT RETURNED TO HNL WHERE A UNEVENTFUL LANDING WAS MADE.  REPLACED AND DATA CONCENTRATOR UNIT PER 2730 TASK 807.  (M)
